# SDR DHL2003364008

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP INDICATOR INDICATED 0 WITH FLAP HANDLE AT 15.  T/S PER FIM 27-50-00.  CK'D CONTACTS ON FLAP CONTROL UNIT IAW MM 27-52-11 AND TESTED PER MM 27-55-00.  INSPECTED & CLEANED FLAP POSITION INDICATOR CONNECTOR.  SYS OPS CK'D OK PER MM 27-55-00.
